A method for minimizing partially defined Boolean functions

Móricz, Ferenc and Varga, A. and Ecsedi-Tóth, Péter: A method for minimizing partially defined Boolean functions. In: Acta cybernetica, (4) 3. pp. 283-290. (1979)

[img] Cikk, tanulmány, mű
cybernetica_004_fasc_003_283-290.pdf

Download (628kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1979
Volume: 4
Number: 3
ISSN: 0324-721X
Page Range: pp. 283-290
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 290. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12290

Actions (login required)

View Item View Item